Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Mz.Lyssa

Benzaclin & Retin-A Micro

Recommended Posts

I was told to use benzaclin twice a day, than six weeks later add retin-a micro 0.04

but only at night. I have been and of course my skin got red and dry but later got use to it.

Since using these products my face has been worse than before! ahh!

I have been using them for about a month and getting very frustrated due to the fact it

has made my skin worse than it was originally.

Is this normal, is this my initial breakout, my it gets bad before it gets better?

Is it bringing everything to the surface? Does this take time?

Or is it just not working?

-thanks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×